advertisement
Question
Posted by: nunu | 2005/07/15

question 2041

i would appreciate an answer like everyone else gets pls? some thing not just nothing.... question 2041

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Sorry Nunu, I missed your question somehow!

To start of with, I have to tell you that diuretics are prescription drugs and is thus only available after you've discussed your problem with a doctor (ask at your doctor's practice if there is a locum standing in for him). Also, if the water retention that you are experiencing is to the extent that you find it bothersome I'd recommend talking to a doctor first before trying to treat yourself - It may be that your dose needs to be adjusted.
Prednisone may result in sodium retention and potassium loss which may lead to fluid retention, weight gain, bloating and low blood potassium levels. Some diuretics also cause a loss of potassium - Another reason for discussing the use of a diuretic with your doctor first. Also, as prednisone cause retention of sodium (salt), keep your sodium intake to a minimum.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement